Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 15, Issue 1


Published
on

April 1, 2026


Pages

1-5


DOI

Article

A Deformed Non-Commutative Framework for Variable-Order(p(t),q(t))-Spacetime Manifolds and the Resolution of the Modified Noether Identity

Check for updates


Authors

Vincent Akwaboah* Affiliation:
Department of Mathematics, School of Mathematical Sciences, University of Technology and Applied Sciences, P.O. Box 24, Navrongo, Ghana; Seventh-Day Adventist College of Education, Agona, Ghana-West Africa


Abstract

This work introduces a new mathematical framework based on variable-order post-quantum calculus defined over an arbitrary non-commutative time-scale manifold. Standard quantum calculus, $q$-calculus, and its two-parameter extension $(p,q)$-calculus inherently break the classical Leibniz rule, rendering standard conservation laws invalid. This paper resolves the resulting conservation crisis by constructing a Generalized Non-Commutative Covariant Differential Geometry governed by dynamically shifting parameters $p(t)$ and $q(t)$. We prove the existence and uniqueness of these variable-order dynamic maps using fixed-point topology, establish the nilpotency of the exterior derivative operator via a braided twist operator, and derive a closed-form expression for the Modified Noether Identity. This framework demonstrate that the apparent violation of energy-momentum conservation is clearly balanced by a geometric, manifold flux tensor $K^µ$, offering a novel alternative to dark energy cosmic dynamics.


Keywords

Non-Commutative Geometry, Modified Noether Theorem, Variable-Order Calculus, Time Scales, Gronwall Inequality, Manifold-Induced Flux, Fixed-Point Theorem


Citation

Akwaboah, V. (2026). A deformed non-commutative framework for variable-order(p(t),q(t))-spacetime manifolds and the resolution of the modified noether identity. Quantum Physics Letters, 15(1), 1–5. https://doi.org/10.18576/qpl/150101

Published by: Engineering Journals

Engineering Journals Logo